Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 64, NWS Wilmington, OH

September 8, 2018Fayette County, Franklin County, Indiana

NWS Wilmington, OH issued this river flood warning at Sep 8, 2018, 11:54 AM EDT for Fayette County, Franklin County, Indiana. It took effect at Sep 8, 2018, 11:08 PM EDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Sep 8, 2018, 11:54 AM EDT (15:54 UTC)
In effect from
Sep 8, 2018, 11:08 PM EDT
Expired
Sep 9, 2018, 11:00 AM EDT
In force
12 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Moderate

Counties Fayette County, IN, Franklin County, IN

The radar

The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Whitewater River near Alpine (ALPI3). The gauge peaked at 16.31 ft at Sep 9, 2018, 11:00 AM EDT.

actionminormoderate101509/0809/0909/10
Action stage
10 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

897 
WGUS41 KILN 081554
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
1154 AM EDT Sat Sep 8 2018

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  East Fork Whitewater River at Abington
  West Fork of Whitewater River at Alpine

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

INC041-047-090354-
/O.NEW.KILN.FL.W.0064.180909T0308Z-180910T1340Z/
/ALPI3.2.ER.180909T0308Z.180909T1800Z.180910T0740Z.NO/
1154 AM EDT Sat Sep 8 2018

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The West Fork of Whitewater River at Alpine
* from this evening to Monday morning.
* At 11 AM the stage was 12.2 feet.
* Flood stage is 17 feet.
* Moderate flooding is forecast.
* The river will rise above flood stage tonight and continue to rise 
  to 20.7 feet by early Sunday afternoon. The river will fall below
  flood stage by Monday morning.
* At stages near 21.0 feet, lowland flooding worsens in Alpine, Laurel 
  and Nulltown.  Water extending on to some county roads in southern 
  Fayette and northern Franklin Counties will make these low-lying roads
  impassable.
  

&&

LAT...LON 3971 8516 3971 8508 3948 8514 3944 8501
      3940 8501 3944 8522             

$$

INC161-177-090354-
/O.NEW.KILN.FL.W.0065.180909T0409Z-180910T0101Z/
/ABTI3.1.ER.180909T0409Z.180909T1200Z.180909T1901Z.UU/
1154 AM EDT Sat Sep 8 2018

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The East Fork Whitewater River at Abington
* from late tonight to Sunday evening.
* At 10 AM the stage was 11.4 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* The river will rise above flood stage after midnight tonight and 
  continue to rise to 15.5 feet by Sunday morning. The river will 
  fall below flood stage by Sunday afternoon.
* At stages near 16.0 feet, this approaches the flood of record of 16.19
  feet set in 1969.  Stretches of North Brownsville Road are impacted, 
  with water approaching some homes in Brownsville.  In addition, 
  flooding impacts Paddocks Ford Bridge on Clifton Road near Yankee 
  Town.
  

&&

LAT...LON 3985 8493 3986 8481 3967 8496 3960 8497
      3960 8502 3968 8503             

$$
4 follow-up statements
087 
WGUS81 KILN 082144
FLSILN
Flood Statement
National Weather Service Wilmington OH
544 PM EDT Sat Sep 8 2018

...The Flood Warning continues for the following rivers...
  East Fork Whitewater River at Abington
  West Fork of Whitewater River at Alpine

INC041-047-090544-
/O.CON.KILN.FL.W.0064.180909T0308Z-180910T1340Z/
/ALPI3.2.ER.180909T0308Z.180909T1800Z.180910T0740Z.NO/
544 PM EDT Sat Sep 8 2018

The Flood Warning continues for
  The West Fork of Whitewater River at Alpine
* from this evening to Monday morning.
* At 5 PM the stage was 13.5 feet.
* Flood stage is 17 feet.
* Moderate flooding is forecast.
* The river will rise above flood stage tonight and continue to rise to 
  near 20.7 feet by early Sunday afternoon. The river will fall below 
  flood stage Monday morning.
* At stages near 21 feet, lowland flooding worsens in Alpine, Laurel 
  and Nulltown.  Water extending on to some county roads in southern 
  Fayette and northern Franklin Counties will make these low-lying roads
  impassable.
  

&&

LAT...LON 3971 8516 3971 8508 3948 8514 3944 8501
      3940 8501 3944 8522             

$$

INC161-177-090544-
/O.CON.KILN.FL.W.0065.180909T0409Z-180910T0101Z/
/ABTI3.1.ER.180909T0409Z.180909T1200Z.180909T1901Z.UU/
544 PM EDT Sat Sep 8 2018

The Flood Warning continues for
  The East Fork Whitewater River at Abington
* from late tonight to Sunday evening.
* At 4 PM the stage was 12.6 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* The river will rise above flood stage after midnight tonight and 
  continue to rise to near 15.5 feet by Sunday morning. The river will 
  fall below flood stage Sunday afternoon.
* At stages near 16 feet, this approaches the flood of record of 16.19
  feet set in 1969.  Stretches of North Brownsville Road are impacted, 
  with water approaching some homes in Brownsville.  In addition, 
  flooding impacts Paddocks Ford Bridge on Clifton Road near Yankee 
  Town.
  

&&

LAT...LON 3985 8493 3986 8481 3967 8496 3960 8497
      3960 8502 3968 8503             

$$
763 
WGUS81 KILN 090408
FLSILN
Flood Statement
National Weather Service Wilmington OH
1208 AM EDT Sun Sep 9 2018

...The Flood Warning is cancelled for the following rivers...

  East Fork Whitewater River at Abington

...The Flood Warning continues for the following rivers...

  West Fork of Whitewater River at Alpine

INC041-047-091208-
/O.EXT.KILN.FL.W.0064.000000T0000Z-180910T0730Z/
/ALPI3.1.ER.180909T0900Z.180909T1800Z.180910T0130Z.NO/
1208 AM EDT Sun Sep 9 2018

The Flood Warning continues for
  The West Fork of Whitewater River at Alpine
* until late tonight.
* At 12 AM the stage was 15.0 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage early this morning and continue 
  to rise to near 19.3 feet by this afternoon.The river will fall below 
  flood stage tonight.
* At stages near 19 feet, water extends further out of the banks of 
  the West Fork of the Whitewater River with some water extending onto 
  county roads near Alpine and Nulltown.
  

&&

LAT...LON 3971 8516 3971 8508 3948 8514 3944 8501
      3940 8501 3944 8522             

$$

INC161-177-090438-
/O.CAN.KILN.FL.W.0065.000000T0000Z-180910T0101Z/
/ABTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1208 AM EDT Sun Sep 9 2018

The Flood Warning is cancelled for
  The East Fork Whitewater River at Abington.
* At 11 PM the stage was 11.6 feet.
* Flood stage is 14 feet.
* The river will remain below flood stage, rising to near 13.6 feet by 
  this morning.
* At stages near 14 feet, water spills onto low-lying property along 
  the river downstream of Abington from Yankee Town to Brownsville.
  

&&

LAT...LON 3985 8493 3986 8481 3967 8496 3960 8497
      3960 8502 3968 8503             

$$
733 
WGUS81 KILN 090830
FLSILN
Flood Statement
National Weather Service Wilmington OH
430 AM EDT Sun Sep 9 2018

...The Flood Warning continues for the following rivers...

  Great Miami River at Miamitown
  West Fork of Whitewater River at Alpine

OHC061-091629-
/O.EXT.KILN.FL.W.0066.000000T0000Z-180911T1740Z/
/MIAO1.1.ER.180909T1153Z.180910T0600Z.180911T1140Z.NO/
430 AM EDT Sun Sep 9 2018

The Flood Warning continues for
  The Great Miami River at Miamitown
* until Tuesday afternoon.
* At 3 AM the stage was 12.1 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* The river will rise above flood stage this morning and continue to 
  rise to near 22.3 feet by after midnight tonight.The river will fall 
  below flood stage Tuesday morning.
* At stages near 22 feet, flood waters affect homes just north of 
  Miamitown.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$

INC041-047-091629-
/O.EXT.KILN.FL.W.0064.000000T0000Z-180909T1800Z/
/ALPI3.1.ER.180909T1200Z.180909T1200Z.180909T1200Z.NO/
430 AM EDT Sun Sep 9 2018

The Flood Warning continues for
  The West Fork of Whitewater River at Alpine
* until this afternoon.
* At 4 AM the stage was 15.9 feet.
* Flood stage is 17 feet.
* The river is expected to rise to near flood stage this morning.
* At stages near 17 feet, flooding of low-lying agricultural land can
  be expected in southern Fayette County. 
  

&&

LAT...LON 3971 8516 3971 8508 3948 8514 3944 8501
      3940 8501 3944 8522             

$$
207 
WGUS81 KILN 091500
FLSILN
Flood Statement
National Weather Service Wilmington OH
1100 AM EDT Sun Sep 9 2018

...The Flood Warning is cancelled for the following rivers...

  West Fork of Whitewater River at Alpine

INC041-047-091530-
/O.CAN.KILN.FL.W.0064.000000T0000Z-180909T1800Z/
/ALPI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EDT Sun Sep 9 2018

The Flood Warning is cancelled for
  The West Fork of Whitewater River at Alpine
* At 10 AM the stage was 16.2 feet.
* Flood stage is 17 feet.
* The river crested below flood stage at 16.3 feet. The river will 
  continue to fall to 10.9 feet by Monday morning.
* At stages near 17.0 feet, Flooding of low-lying agricultural land can 
  be expected in southern Fayette County.
  

&&

LAT...LON 3971 8516 3971 8508 3948 8514 3944 8501
      3940 8501 3944 8522             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Sep 8, 10:12 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Sep 8, 10:12 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1012 AM EDT Sat Sep 8 2018

.SYNOPSIS...
The remnants of a tropical system will interact with a stalled
boundary across the Ohio Valley to produce periods of heavy rain
today through Sunday. Extensive cloud cover and heavy rain will
keep temperatures below normal until early next week. A drier
and warmer weather pattern will develop towards the middle of
next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Heavy rain showers along with some isolated thunder continue to
lift northeast across southern portions of the fa. North of the
convection is a more steady rain associated with a deformation
axis. Mesoscale models are suggesting that the southern
convection will merge with northern rains by afternoon and that
the pcpn will become scattered in the far south. Kept PoPs
categorical through much of the fa, with chance PoPs in the far
south.

Localized flash flooding will be possible during the afternoon
hours, although the greater threat will likely hold off until
late in the evening into the overnight hours.

Temperatures will be held well below normal. Highs will range
from the mid 60s across much of the north to the lower to mid
70s in the far southern counties.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
By this evening, there will be a tremendous increase in deep-
layer moisture as better forcing arrives from the west. The
remnant low center from Gordon is expected to track
approximately parallel to the western segment of the Ohio River
this evening into the overnight hours. As it does so, a
tropical-like airmass -- characterized by PWATS near or
exceeding 2" -- will overspread the area as broad-scale
forcing/ascent increases. This is expected to manifest itself in
a large semi-cohesive band of heavy rain which will track east
across the heart of the ILN FA late this evening through the
overnight hours. It is during this time period where widespread
heavy rain /and the potential for 1-2" per hour for several
hours in a row/ will exist. In a psuedo-tropical environment
such as this, with deep warm cloud depths and ample forcing,
rain rates will be extremely efficient. Confidence is increasing
that most areas within the flash flood watch area will receive
at least 2-3," with widespread 4-6" possible, particularly near
and perhaps just south of the I-70 corridor. If convective rain
rates are able to set up and train over the same areas, these
totals may end up being even higher. Do think that the high risk
of excessive rainfall from WPC is well-warranted given this
setup, as the potential for widespread flooding is likely to
evolve, particularly overnight tonight into Sunday morning.

The band of heavy to potentially very heavy rain will likely be
tracking east through central Ohio by mid-morning Sunday, with
more scattered coverage expected back further west towards parts
of east-central Indiana and the Tri-State area. At this point,
the surface low pressure center is likely to be somewhere in the
vicinity of Louisville as it continues to track northeast into
the local area by the afternoon. With this track, and
considering the diurnal-timing of this setup, some instby may
try to work north into south-central Ohio and eastern parts of
northern Kentucky during the afternoon hours. These areas will
still be east of the surface low, with activity expected to once
again become increasingly convective in nature Sunday afternoon
into the evening. Should the instby materialize as some hi-res
guidance suggests it may, thunderstorm chances would increase
Sunday afternoon/evening across the southeastern third or so of
the ILN FA. Any of the stronger storms that develops could very
well pose a low-end severe threat, so will mention this
potential threat in the HWO.

Highs on Sunday will vary considerably -- from the upper 60s in
east-central Indiana and west-central Ohio to the lower 80s in
southern portions of the lower Scioto Valley and northeastern
Kentucky.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The remnant low from Gordon will be situated over northwest Ohio
early Sunday evening with a trailing cold front pushing east into
western portions of our area. Fairly widespread pcpn will likely
still be ongoing across at least eastern portions of our fa. With
most of our area still in the warm sector, a few embedded
thunderstorms may also persist into early evening, especially across
our far southeast. The low will then lift quickly northeast across
the lower Great Lakes Sunday night into Monday and weaken as it
does. This will allow for pcpn to taper off from west to east across
our area later Sunday night and into the day on Monday.  With a
cooler airmass in place, highs on Monday will only range from the
upper 60s northwest to the lower 70s across the south.

Surface high pressure will build down across the southern Great
Lakes and Ohio Valley Tuesday into Wednesday, helping to keep our
area generally dry. Meanwhile, temperatures will gradually moderate
with highs on Tuesday in the mid to upper 70s and then highs on
Wednesday in the upper 70s to lower 80s. Some weak mid level energy
between the ridge over the Southern Plains and a ridge nosing into
the mid Atlantic States, may try to squeeze up across the mid Ohio
Valley Wednesday into Thursday. There is quite a bit of uncertainty
with this so will just continue with some lower end pops Wednesday
night into Thursday. The forecast beyond that will be at least
somewhat dependent on where Florence ends up going. For now will
just continue with some lower end pops across mainly our eastern
areas for Friday. Temperatures will continue to moderate through the
end of the long term period with highs by Friday well into the mid
80s.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
A fairly steady band of moderate to occasionally heavy rain has
set up along the I-70 corridor, which will continue to affect
northern sites of KDAY, KCMH, and KLCK through the morning hours
with IFR CIGs and MVFR to potentially brief IFR VSBYs. For
southern sites, while activity may be a bit less cohesive in
nature, and dry period is expected to be brief and difficult to
time out for each specific site. As such, kept prevailing -SHRA
with tempo VSBY and CIG reductions for any heavier pockets of
pcpn that move over the site.

By 21z, pcpn activity may be a bit more scattered in nature
until another shield of heavy rain moves in later in the
evening. Nevertheless, CIGs are expected to remain IFR through
the period. Shortly after 00z, more banded heavy rain will
slowly approach western sites of KDAY, KCVG, and KLUK. VSBY and
CIG reductions are expected as the heavier and steadier pcpn
moves in.

The best chance for prevailing LIFR VSBYs will be at KDAY for a
several hour period around 06z, but did not have confidence on
exact timing or placement to include in the TAF at this time.
Nevertheless, anticipate that all sites will have prevailing IFR
VSBYs at some point between approximately 03-12z.

Shield of heavy rain may be exiting western terminals by end of
24-hour TAF period but will likely linger for KCMH, KILN, and
KLCK through 12z Sunday.

Winds will remain out of the northeast through the period, with
a gradual increase in sustained wind and gusts through the next
18 hours or so. Winds of around 10 kts this morning will
increase to around 15kts with gusts to 25kts or so by sunset.
Sustained winds may approach 20kts towards 06z Sunday before
winds subside somewhat toward sunrise Sunday.

OUTLOOK...Thunderstorms will remain possible at times into
Sunday night. Prevailing MVFR ceilings are also possible on
Sunday and Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Monday morning for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>080-082.
KY...Flash Flood Watch through Monday morning for KYZ089>097.
IN...Flash Flood Watch through Monday morning for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...KC/Sites
NEAR TERM...Sites
SHORT TERM...KC
LONG TERM...JGL
AVIATION...KC
Hazardous weather outlook, Sep 8, 4:27 AM EDT, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
427 AM EDT Sat Sep 8 2018

KYZ098>100-OHZ081-088-090830-
Robertson-Mason-Lewis-Adams-Scioto-
427 AM EDT Sat Sep 8 2018

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and South Central Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms today and tonight may produce locally heavy
rainfall. Isolated flooding and flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered showers and thunderstorms are expected Sunday afternoon and
evening. These storms may produce locally heavy rainfall as well as
gusty winds. An isolated tornado cannot be completely ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>080-082-090830-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Pike-
427 AM EDT Sat Sep 8 2018

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, South Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Areas of heavy rain with embedded thunderstorms may produce flooding
and flash flooding. Rainfall today and tonight will range from 2 to 5
inches. Rises on area creeks and streams will be likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Flash Flood Watch.

Areas of heavy rain with embedded thunderstorms may produce flooding
and flash flooding. Additional rainfall of 1 to 3 inches will be
possible Sunday and Sunday night. Rises on area creeks and streams
will be likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Sep 8, 7:47 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            3 SE CASSTOWN           40.02N 84.09W
09/08/2018                   MIAMI              OH   LAW ENFORCEMENT

            HIGH WATER REPORTED OVER STATE ROUTE 41 AND OH 201.

&&

ANOVAK
Local storm report, Sep 8, 8:26 AM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            2 SE FOUNTAIN CITY      39.94N 84.89W
09/08/2018                   WAYNE              IN   LAW ENFORCEMENT

            WATER WAS OVER ROADWAYS AT WALLACE ROAD AND ARBA PIKE.
            MULTIPLE OTHER ROADS WILL HAVE HIGH WATER OR ROADS CLOSED
            FROM EARLIER HEAVY RAINFALL.

&&

ANOVAK
Local storm report, Sep 8, 9:10 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HEAVY RAIN       1 NW URBANA             40.12N 83.77W
09/08/2018  M2.20 INCH       CHAMPAIGN          OH   TRAINED SPOTTER

            24 HOUR STORM RAINFALL TOTAL.

&&

MBP
Local storm report, Sep 8, 11:20 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      1 E DREXEL              39.74N 84.27W
09/07/2018                   MONTGOMERY         OH   BROADCAST MEDIA

            US 35 HAD HIGH WATER ON IT. ALSO SEVERAL REPORTS OF CARS
            STUCK IN HIGH WATER IN HOOVER AVE, GRAMONT AVE,
            SMITHVILLE RD, PATTERSON RD, ST.CHARLES AVE, AND WELLMEIR
            AVE. TIME OF FLOODING ON US 35 TAKEN FROM SOCIAL MEDIA
            REPORT. TIME EXTIMATED ON THE CARS STUCK IN HIGH WATER.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 4:44 AM EDTAreal Flood AdvisoryILNUnion, Wayne8 hr
Sep 8, 4:48 AM EDTAreal Flood AdvisoryILNOhio, Switzerland2 hr
Sep 8, 11:54 AM EDTRiver Flood WarningILNUnion, Wayne33 hr
Sep 8, 7:58 PM EDTAreal Flood AdvisoryILNSwitzerland3 hr

Nearby

River Flood Warnings in Indiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.